# SDR AALA202107029003

- Difficulty date: July 1, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N324RA
- Make and model: Boeing 737-8
- Aircraft serial: 44459
- Aircraft time: 4,854 hours, 1,893 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR ESCAPE SLIDE PARTIALLY FELL FROM BUSTLE, FOUND GIRT BAR OUT OF POSITION. RESTORED GIRT BAR IN PROPER PLACE IAW AMM 25-66-01.
